# SDR QXEA0000519

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Propeller: Hamstd 14SF23
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 78249017
- Condition: Malfunctioned
- Location: Propeller
- Part time: 16,099 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - CAN NOT REDUCE RPM ON NR 1 ENGINE BELOW 922 RPM IN CRUISE WITH CONDITION LEVER AFT STOP.  REMOVED AND REPLACED PROPELLER CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
